Stability results for the solutions of certain non-autonomous differential equations of fifth -order

Cemil Tunç

Resumen


The paper is concerned with the stability of solutions of a class of general type fifth order non-autonomous differential equations (1.3) and (1.4). It is shown that under some less restrictive conditions that all solutions of (1.3) and (1.4) tend to zero as t → ∞. Our results improve that the results obtained by Sadek [9].

Palabras clave


Stability; differential equation of fifth order; estabilidad; ecuaciones diferenciales de quinto orden.

Referencias


Abou-El-ela, A.M.A; Sadek, A.I., A stability result for the solutions of certain fifth-order differential equations. Bull. Fac. Sci. Assiut Univ. C 24 (1), pp. 1-11, (1995).

Abou-El-ela, A.M.A; Sadek, A.I., On the asymptotic behaviour of solutions of certain non-autonomous differential equations. J.Math. Anal. Appl.237 (1 ), pp. 360-375, (1999).

Abou-El-ela, A.M.A; Sadek, A.I., On the asymptotic behaviour of solutions of some nonautonomous differential equations. (Russian) Differ. Uravn. 36 (3) (2000), 415-417; translation in Differ. Equ. 36(3), pp. 466-470, (2000).

Burganskaja, L.I., The stability in the large of the zero solution of certain fifth order nonlinear differential equations. (Russian) Differencial’nye Uravnenija 7, pp. 1752-1764, (1971).

Chukwu, E.N., On the boundedness and stability properties of solutions of some differential equations of the fifth order. Ann.Math.Pura.Appl., (4) 106, pp. 245-258, (1975).

Chukwu, E.N. On the boundedness and the stability of solutions of some differential equations of the fifth order. SIAM. J.Math.. Anal. 7 (2), pp. 176-194, (1976).

Chukwu, E.N., Complete stability and boundedness of solutions of a nonlinear differential equation of fifth order. Stability of dynamical systems, theory and applications (Proc. Regional Conf., Mississippi State Univ., Mississippi State, Miss., 1975), pp. 111-118. Lecture Notes in Pure and Appl. Math., Vol. 28, Dekker, New York, (1977).

Sadek, A.I., On the asymptotic behaviour of solutions of certain fifthorder ordinary differential equations. Appl. Math. Comput. 131 (1), pp. 1-13, (2002).

Sadek, A.I., On the stability of the solutions of certain fifth order nonautonomous differential equations. Archivum Mathematicum (Brno) Tomus 41, pp. 93-106, (2005).

Tunç, C., On the boundedness and the stability results for the solutions of certain fifth order differential equations. Istanbul Univ. Fen Fak. Mat. Dergi. 54 (1995), pp. 151-160, (1997).

Tunç, C., On the boundedness and the stability results for the solutions of certain fifth order differential equations. Ann. Differential Equations 12, no.3, pp. 259-266, (1996).

Tunç, C., A study of the stability and boundedness of the solutions of nonlinear differential equations of the fifth order. Indian J. Pure Appl. Math. 33, no.4, pp. 519-529, (2002).

Tunç, C., On the asymptotic behaviour of solutions of certain fifthorder ordinary differential equations. Applied Mathematics and Mechanics 24 (8), pp. 893-901, (2003)

Tunç, C., A study of the asymptotic behaviour of solutions of certain non-autonomous differential equations of the fifth order. Appl. Math. Comput. 154 (1), pp. 103-113, (2004).

Tunç, C., A result on the asymptotic behaviour of solutions of certain non-autonomous differential equations of the fifth order. Nonlinear Phenomena in Complex Systems, 7 (4), pp. 359-367, (2004).

Yu, Y. H., Stability and boundedness of solutions to nonlinear differential equations of the fifth order. (Chinese) J. Central China Normal Univ. Natur. Sci. 24, no.3, pp. 267-273, (1990).

Yoshizawa, T., Stability theory by Liapunov’s second method. Publications of the Mathematical Society of Japan, Tokyo (1966).




DOI: http://dx.doi.org/10.4067/S0716-09172006000100001

Enlaces refback

  • No hay ningún enlace refback.